# SDR NOCA06412

- Difficulty date: June 13, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT AROUND NUT PLATE HOLES BS 1461, LBL 12.  FABRICATED SUPPORT & INSTALLED PER DRAWING 452T3264, REV B-10 & SRM 51-40-02.
